Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffered from vertigo. Having headache, feels fainting, tiredness, weakness, memory getting bad. Worrisome

Had 9 wks of severe vertigo in january, now 6 months later im off balance, have severe headaches everyday which are worse if i bend over or lye on my head any position, cant drive more than 20 mins without getting a fainting feeling, extreme tiredness, tingly fingers, body weakness, white flashy lights when i close my eyes, my doctor is stumped and im awaiting an mri, but the neurologist didnt seem bothered to be honest, iv had enough im only 31, i havnt got anxiety now and never have had it, its been 6 months and getting worse, my memory is getting really bad and my energy is 0
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Neurologist 's  Response
I am sorry for the symptoms you are suffering
Dear as neurological exam is normal you don't have to worry too much.
Avoid caffein drinks.
Consult your physician and start betahistine to avoid vertigo
Wish you all the best
Answered: Fri, 23 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor